# SDR 2005FA0001517

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N120RH
- Make and model: Piper PA-44-180
- Aircraft time: 10,467 hours
- Engine: Lyc O360E1A6
- Engine time: 1,650 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: LW38275
- Condition: Broken
- Location: Rt Engine
- Component: Engine, Lyc, O360E1A6D
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FOUR BOLTS FOUND BROKEN ON LT SIDE OF RT ENGINE MOUNT DURING INSPECTION. LT SIDE OF MOUNT HAD 2 LOOSE BOLTS.
